Random self-affine multifractal Sierpinski sponges in R-d

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this paper we study the Hausdorff and packing dimensions and the Renyi dimensions of random self-affine multifractal Sierpinski sponges in R-d.

Original languageEnglish
Pages (from-to)89-117
Number of pages29
JournalMonatshefte für Mathematik
Volume162
Issue number1
Early online date13 Oct 2009
DOIs
Publication statusPublished - 2011

Keywords

  • Multifractals
  • Self-affine measures
  • Sierpinski sponges
  • Hausdorff dimension Packing dimension
  • Renyi dimension
  • Local dimension
  • HAUSDORFF DIMENSION
  • SINGULARITY SPECTRUM
  • BIRKHOFF AVERAGES
  • SETS
  • CARPETS
  • FRACTALS

Fingerprint

Dive into the research topics of 'Random self-affine multifractal Sierpinski sponges in R-d'. Together they form a unique fingerprint.

Cite this